# SDR N6WA2024091101

- Difficulty date: September 6, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 42,572 hours, 31,165 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 510009
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MSG.   REPLACED RH I/B ELEVATOR PCU IAW CRJ AMM 27-33-01, REPLACED RH MIDDLE ELEVATOR PCU IAW CRJ AMM 27-33-01, REPLACED RH O/B ELEVATOR PCU IAW CRJ AMM 27-33-01, REPLACED LH O/B ELEVATOR PCU IAW CRJ AMM 27-33-01, REPLACED LHI/B ELEVATOR PCU IAW CRJ AMM 27-33-01. P/N OFF 51000-9  S/N OFF  MAL1840, 5644, MAL1869, MAL 5014, MAL2760.
